Alert archive / Colorado / Flash Flood Warnings in 2025
Flash Flood Warning 9, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 16, 2025, 4:47 PM MDT for El Paso County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2025, 4:47 PM MDT (22:47 UTC)
- Expired
- Jul 16, 2025, 8:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 50 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.8 hours before the alert went out and 431 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 905 J/kg
- Mixed-layer CIN
- -297 J/kg
- Mixed-layer LCL
- 1724 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
641
WGUS55 KPUB 162247
FFWPUB
COC041-170200-
/O.NEW.KPUB.FF.W.0009.250716T2247Z-250717T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
447 PM MDT Wed Jul 16 2025
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
South Central El Paso County in east central Colorado...
* Until 800 PM MDT.
* At 447 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 2.5 inches of
rain have fallen. The expected rainfall rate is 3 to 4 inches in 1
hour. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fountain, Security-Widefield and Fort Carson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3858 10467 3864 10484 3873 10474 3868 10461
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...3-4 INCHES IN 1 HOUR
$$
KSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 2:53 PM MDT, 1 hour 54 minutes earlier. Its key messages:
- Severe storms likely late this afternoon into this evening across the I-25 corridor and plains, with strong winds, large hail and locally heavy rainfall the primary hazards.
- Storms likely again Thursday with heavy rainfall possible, while severe threat looks lower.
- Best chance of precip during the extended period will be over the mtns and valleys.
- Temps generally 4 to 8 degrees above normal region-wide in the extended period.
Area forecast discussion, Jul 16, 2:53 PM MDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 253 PM MDT Wed Jul 16 2025 .KEY MESSAGES... - Severe storms likely late this afternoon into this evening across the I-25 corridor and plains, with strong winds, large hail and locally heavy rainfall the primary hazards. - Storms likely again Thursday with heavy rainfall possible, while severe threat looks lower. - Best chance of precip during the extended period will be over the mtns and valleys. - Temps generally 4 to 8 degrees above normal region-wide in the extended period. && .SHORT TERM /THROUGH THURSDAY/... Issued at 250 PM MDT Wed Jul 16 2025 Storms developing on schedule this afternoon, as deep instability pools along and east of the mountains, where CAPE values have risen into the 1000-2000 J/KG range. Deep layer shear has increased as well, as surface winds have turned sely and strengthened, with 0-6km values in the 40-45 kt range. With upper forcing provided by trailing end of central plains short wave and right rear quad of upper jet exiting the Rockies, expect a risk of severe storms and local flash flooding from late afternoon into the evening, starting first in El Paso County, then expanding south and east by evening. Particularly concerned about severe storms/heavy rain in the Ark Valley from Pueblo (21z t/td 86f/58f) eastward, where upper 50 to mid 60 dewpoints are pooling. Severe watch just issued for all I-25 corridor/eastern plains, running til 04z, as storms will likely linger past sunset on the plains given amount of instability present, before activity fades away after midnight. Thursday, plentiful moisture in place again, and expect fairly widespread afternoon convection over the mountains, spreading across the plains from late afternoon into the evening. While instability in the 1k-2k J/KG range will support strong storms, main ingredient lacking for severe storms will be wind shear, as 0-6km bulk shear falls into the 15-25 kt range as both low level sely and mid level wly winds weaken. Main threat Thu will be locally heavy rain/flash flooding, with at least some data pointing toward the srn Sangres/Raton Pass area having the greatest chance of heavy rain. May need a Flood Watch at some point for some srn zones, though will hold off this cycle and let later shifts evaluate today's heavy rainfall before issuing anything. Clouds/precip will hold max temps down, with max temps well below seasonal averages. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... Issued at 301 AM MDT Wed Jul 16 2025 Generally for this long term period, a large broad area of high pressure at mid levels will continue over the central and eastern part of the CONUS while a broad area of lower pressure will continue just off the west coast. Zonal flow will continue north of these centers of high and low pressure across the Canadian/US border. Occasional subtle disturbances will move through this zonal flow allowing meager frontal intrusions to move across the region. Additionally, with the low off the west coast and the higher pressure over the central CONUS, a modest monsoon pattern will continue over the SW CONUS during this period. With the above pattern in place, the overall best chance of precip over the region this week into next weekend will be over the mtns and valleys. Temps overall will be on a slow warming trend this weekend into early next week, then a slight cooling by mid week next week. The overall best chance of widespread monsoon moisture over the higher terrain will be Friday, Saturday and into Sunday with more scattered pops over the higher terrain later in the period. \/Hodanish && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 1123 AM MDT Wed Jul 16 2025 Tsra likely at all taf sites the afternoon/early this evening from 22z-02z, with vcsh lingering at KPUB and KCOS potentially as late as 05z. Large hail (quarter to half dollar size) and strong winds (gusts 50kts plus) possible with storms at KPUB and KCOS, while main hazard with storms at KALS will be gusty outflow winds (gusts 40-50 kts). Low potential for MVFR/brief IFR stratus/fog at KCOS and KPUB 09z-15z Thu morning, especially if significant precip occurs Wed night. Won't add to the taf at this point, and will await convective developments before including. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...PETERSEN LONG TERM...HODANISH AVIATION...PETERSEN
Hazardous weather outlook, Jul 16, 11:38 AM MDT, 5 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1138 AM MDT Wed Jul 16 2025 COZ058>089-093>099-171745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1138 AM MDT Wed Jul 16 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms are expected to develop along the mountains by mid afternoon, and push across the valleys and plains through mid to late evening. Some storms along the I-25 corridor and across the plains are expected to become strong to severe, with damaging winds up to 70 mph and large hail up to 2 inches in diameter, and a brief tornado can not be ruled out. In addition to the severe weather threat, locally heavy rain capable of producing localized flash flooding will also be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Showers and thunderstorms will be possible across all of the region during the afternoon hours of Thursday through the weekend. The main concerns these days will be flash flooding, especially in the mountains. Storms will be less in coverage early next week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 10/SIMCOE
In the hours before
Special weather statement, Jul 16, 3:33 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
333 PM MDT Wed Jul 16 2025
COZ094-162200-
Eastern Las Animas County CO-
333 PM MDT Wed Jul 16 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAS ANIMAS COUNTY
THROUGH 400 PM MDT...
At 332 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Branson, or 25 miles north of Des Moines, moving north
at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Branson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3743 10388 3731 10337 3700 10348 3700 10398
TIME...MOT...LOC 2132Z 200DEG 13KT 3713 10382
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KTSSpecial weather statement, Jul 16, 3:44 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
344 PM MDT Wed Jul 16 2025
COZ072-077-078-162215-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
344 PM MDT Wed Jul 16 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FREMONT AND NORTH
CENTRAL CUSTER COUNTIES THROUGH 415 PM MDT...
At 344 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Texas Creek, or 48 miles west of Pueblo, moving
southeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Silver Cliff, Westcliffe, and Hillside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3822 10563 3836 10555 3829 10533 3809 10543
TIME...MOT...LOC 2144Z 293DEG 8KT 3825 10551
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Jul 16, 3:58 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
358 PM MDT Wed Jul 16 2025
COZ081-084-085-162230-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
358 PM MDT Wed Jul 16 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN EL PASO COUNTY
THROUGH 430 PM MDT...
At 357 PM MDT, Doppler radar was tracking a strong thunderstorm over
northwestern Colorado Springs, moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Air Force Academy, Manitou Springs, Black Forest,
Falcon, Cimarron Hills, and Peterson Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.
&&
LAT...LON 3884 10493 3899 10493 3904 10461 3881 10463
TIME...MOT...LOC 2157Z 268DEG 14KT 3892 10485
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Jul 16, 4:13 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
413 PM MDT Wed Jul 16 2025
COZ077>080-083-162245-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountains above 10000 Ft CO-
413 PM MDT Wed Jul 16 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUERFANO...
SOUTHEASTERN FREMONT AND NORTHEASTERN CUSTER COUNTIES THROUGH 445 PM
MDT...
At 412 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles south of Royal Gorge, or 40 miles west of Pueblo, moving east
at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Silver Cliff, Westcliffe, and Rosita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3806 10548 3829 10549 3836 10511 3799 10510
TIME...MOT...LOC 2212Z 261DEG 16KT 3821 10535
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
KTSSpecial weather statement, Jul 16, 4:17 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
417 PM MDT Wed Jul 16 2025
COZ084-085-162300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
417 PM MDT Wed Jul 16 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 500 PM MDT...
At 417 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Peyton to near Calhan.
Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Calhan, Ramah, and Peyton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.
&&
LAT...LON 3890 10406 3893 10453 3913 10453 3913 10405
TIME...MOT...LOC 2217Z 262DEG 27KT 3913 10436 3900 10437
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Jul 16, 4:43 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
443 PM MDT Wed Jul 16 2025
COZ077>080-083-086-162315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountains above 10000 Ft CO-
443 PM MDT Wed Jul 16 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUERFANO...
SOUTHEASTERN FREMONT...EASTERN CUSTER AND NORTHWESTERN PUEBLO
COUNTIES THROUGH 515 PM MDT...
At 443 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Florence, or 31 miles west of Pueblo, moving east at
20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Florence, Penrose, Pueblo West, Beulah, Wetmore, San Isabel, Colorado
City, and Oak Ridge Burn Scar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3797 10476 3796 10532 3832 10532 3845 10486
TIME...MOT...LOC 2243Z 261DEG 16KT 3822 10520
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
KTSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:18 PM MDT | Special Weather Statement | PUB | Bent | 27 min |
| Jul 15, 8:32 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| Jul 16, 1:35 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jul 16, 2:02 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 28 min |
| Jul 16, 2:19 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 16, 2:25 PM MDT | Special Weather Statement | PUB | Las Animas | 50 min |
| Jul 16, 2:27 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jul 16, 2:31 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 29 min |
| Jul 16, 3:30 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Jul 16, 3:33 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Jul 16, 3:44 PM MDT | Special Weather Statement | PUB | Custer | 31 min |
| Jul 16, 3:45 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 20 min |
| Jul 16, 3:58 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 16, 4:11 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 34 min |
| Jul 16, 4:13 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
| Jul 16, 4:17 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jul 16, 4:20 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 25 min |
| Jul 16, 4:21 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 54 min |
| Jul 16, 4:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
| Jul 16, 4:43 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
| Jul 16, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 44 min |
| Jul 16, 4:49 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Huerfano, Pueblo | 26 min |
| Jul 16, 5:05 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 25 min |
| Jul 16, 5:27 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 33 min |
| Jul 16, 5:28 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Jul 16, 5:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 36 min |
| Jul 16, 5:45 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 15 min |
| Jul 16, 5:46 PM MDT | Special Weather Statement | PUB | El Paso | 44 min |
| Jul 16, 5:56 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 34 min |
Nearby
Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.